MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CIRCUIT,VENT,INSIRATORY,HEATED,NEO,4

Medline Industries, LP MEDLINE; DBD-CIRCUIT,VENT,INSIRATORY,HEATED,NEO,4
Catalog Number 780-13
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Other
Event or Problem Description
It was reported that during use in the neonatal intensive care unit, a large amount of fluid accumulated inside the hudson rci brand heated breathing circuit set.
 
Additional Manufacturer Narrative
According to the customer contact, during use in the neonatal intensive care unit, a large amount of fluid accumulated inside the hudson rci brand heated breathing circuit set, and the customer reported "none" to any "health effects, clinical signs, symptoms, conditions as well as overall health impact." no sample or photo was received for the investigation; the complaint was provided to the manufacturing site for further evaluation, and the device history record was reviewed and confirmed that the product was assembled and inspected in accordance with approved specifications, with no nonconformance reports or manufacturing discrepancies identified that could be associated with the reported issue.The reported problem could not be confirmed because no sample or photo was received, and due to the absence of a returned sample, a definitive root cause could not be determined.The quality team will monitor this issue for trending purposes, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CIRCUIT,VENT,INSIRATORY,HEATED,NEO,4
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50933217
Report Number1417592-2026-53190
Device Sequence Number13443102
Product Code BZO
UDI-Device Identifier14026704660008
UDI-Public14026704660008
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue Number780-13
Device Lot Number74H2201543
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown